# SDR VNAA202401050004

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033106
- Condition: Damaged
- Location: Bs 171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FS 171.00 WITHIN 1,628.27 FH (BEFORE 20,510.04 FH) AFTER ACCOMPLISHMENT OF SECTION I, REPAIR, OR REPLACE THE DISCREPANT AREAS IAW APPROVED PROCEDURES.  LIGHTNING STRIKE WAS FOUND ON LH SKIN PANEL FS 171 & STGR23LH WAS REPAIRED PER REO 690-53-11-1639 REV -.
